RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 2, Pages 72–79 (Mi mz2142)  

This article is cited in 4 scientific papers (total in 5 papers)

On fundamental Heronian triangles

S. Sh. Kozhegel'dinov

Semipalatinsk State Pedagogical Institute

Full text: PDF file (783 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:2, 151–156

Bibliographic databases:

UDC: 511.5
Received: 15.11.1993

Citation: S. Sh. Kozhegel'dinov, “On fundamental Heronian triangles”, Mat. Zametki, 55:2 (1994), 72–79; Math. Notes, 55:2 (1994), 151–156

Citation in format AMSBIB
\Bibitem{Koz94}
\by S.~Sh.~Kozhegel'dinov
\paper On fundamental Heronian triangles
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 2
\pages 72--79
\mathnet{http://mi.mathnet.ru/mz2142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275320}
\zmath{https://zbmath.org/?q=an:0832.11013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 2
\pages 151--156
\crossref{https://doi.org/10.1007/BF02113294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500024}


Linking options:
  • http://mi.mathnet.ru/eng/mz2142
  • http://mi.mathnet.ru/eng/mz/v55/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Sh. Kozhegel'dinov, “Basic Theonean triangles”, Math. Notes, 61:4 (1997), 465–472  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. Sh. Kozhegel'dinov, “On the Solution of a System of Heron Equations”, Math. Notes, 69:5 (2001), 634–643  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. Sh. Kozhegel'dinov, “Pairs of Theonian Triangles with Common Area”, Math. Notes, 88:5 (2010), 696–700  mathnet  crossref  crossref  mathscinet  isi
    4. S. Sh. Kozhegel'dinov, “The al-Husayn Equation $x^4+y^2=z^2$”, Math. Notes, 89:3 (2011), 349–360  mathnet  crossref  crossref  mathscinet  isi
    5. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:444
    Full text:140
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019